Jump to content

Risky_Business

Members
  • Content Count

    51
  • Joined

  • Last visited

About Risky_Business

  • Rank
    Advanced Member
  1. Only a matter of time I guess... http://www.independent.co.uk/news/uk/home-news/blushing-man-committed-suicide-1971709.html
  2. Through your entire life...how many?? I can think of 8 other blushers, some from school, work & even one of my best mates lol. Oh & 2 of them are ex girlfriends, the 1 was my first love
  3. Anyone use this as a kind of defence mechanism against blushing?? Chewing gum must have some benefit against blushing...what you guys reckon??
  4. All being...??? Went to the Docs today told him about the Luvox, but wasnt prepared to give me any. He said I needed to really give the propranolol a go, I have only taken 1 tablet so far...so he's right about that. I had a repeat prescription for seroxat & even that wasnt allowed, they want me to make another appointment in 2 weeks to discuss both. I dunno maybe Im mentally strong enough for this course, & dont need anything... :?
  5. So are you on it?? Or have you used it before??
  6. Tried the beta blockers and wasnt particuarly impressed. They just seemed to make me very lethargic. Dont think Ill be using them anymore. Did a bit of research and came across something else that sounded positive...its called Luvox or Fluvoxamine. Supposed to not have so many side affects. Anyone know much about this??
  7. Hey thanks, yeah I did try & get some from the Docs but he hadnt really heard of it & so wasnt prepared to give me them. I tried to convince him because I had heard good things, but alas, nope. I may try another Doctor...the libido thing sounds fantastic
  8. Im a blusher, and I do get why the libido is so much affected by these tablets, its just very frustrating. Ive now also just been to the Docs & been given a small amount of propranolol. Will try one tomorrow I think just to see how it feels. Im dubious about going back to any medication really after being on seroxat so long & then coming off it. Im almost at a point where Im ready to accept the person that I am, the blusher that I am. Problem is I start a course in Nursing very soon & Im worried that I wont be able to cope as lil ol me . Ive read about a drug called Bupropion/Wellbutrin...that any good/effective??
  9. Are there any suitable tablets that dont mess with ur sex drive?? It seems they all do, surely by now there must be one or two that dont...??? So frustrating...
  10. Hey, I was on seroxat for a good few years & recently (Feb) came off that stuff. I didnt like the fact that it messed about with my sex life & the withdrawls were nasty. I found seroxat to be quite effective for a while & then a lot less so later. My life since coming off seroxat has been pretty up and down, some days are not too bad & I feel I can cope with the blushing, but then a lot of other days it really gets to me. The problem is I start my new career very soon & I def feel like I wont be able to cope without some sort of medication. Ive been doing a fair it of research & like the sound of propranol as it seems like it doesnt have many side effects & can be taken if & when required. I want to book an appointment with my doctor & see if I can get a prescription for some. Are doctors generally decent with prescribing this drug & also what can I expect from taking this ie tiredness etc?? Many thanks
  11. Hey, I took my first one last night and struggled to sleep for a little while and was considering taking another one. I didnt, and did manage to sleep pretty well. I woke this morning feeling a bit lethargic, but nothing compared to how I have been when taking Mirtazapine. Mirtazapine literally knocked me out for a day or two, couldnt even speak when having used those lol. So far so good, the weight think is a concern but I guess its different for everyone. Will try them again tonight and see how I am tomorrow.
  12. I'm going to be taking it for the first time tonight actually so will let u know how it goes. How do u take them...when u go to bed or say an hour or so before??? I've read a fair bit about them and a number of sites have mentioned weight gain as a likely side effect, has that affected you or not really??
  13. Hey my doctor prescribed me the 25 mg tabs but said I could increase to 3 a night over time. I too have probs sleeping so it was for both anxiety and insomnia. I wanted to see if I could help both out with one set of medication as opposed to a few. What side effects do these tabs have???
  14. I have been using seroxat for awhile and considered a change so my doctor prescribed me these. I am yet to try them but was wondering if anyone here had used them...and if they were good or not??
  15. I dont know about u guys but I have always found with new jobs that the first couple of days seem to go ok, I guess this is due to being the "new" guy, but after a few days of settling in, the blushing seems to come right to the forefront. U would think it would be the other way round, but for me its always that way. I started a new job a couple of weeks ago and I too am struggling now. Its great that u got the promotion but it is terrifying to think that there doesnt seem to be much escape from this.
×
×
  • Create New...